Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Pigmentation on face. Used skin lightening creams. Home remedies to reduce pigmentation?

I am 26 year old. on My face on there are some pigmentation spots which are visible little bit. last year i used skin lite cream after consulting dermatologist it was effective till the time i was using it but after sometime it again starts visible. could you please help me out what should i do ????
What should i take for good skin or there is any home remedy which can reduce pigmentation?????
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi skinlite can decrease pigmentation but temporarely.use of sunscreen in the morning and skinlite ointment in the night can reduce pigmentation recurrences.use of derantox tablet once daily and dermadew lite soap can cure the condition. The home remedies can be use of orange juice daily once and appilication of multan matti over the face can cure it
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor